# SDR SWAA2016011948079

- Difficulty date: December 3, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921230
- Part serial: 002311357
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HANDLE FLAPPER DOOR CUT OUT CRACKED AT AFT UPPER CORNER.  REPAIRED CUT OUT IAW ER & EA.
